Acute massive pulmonary thromboembolism associated with risperidone and conventional phenothiazines.
Аннотация
To assess the contribution of antipsychotic medication in Japanese patients suffering acute massive pulmonary thromboembolism, records of patients with idiopathic pulmonary thromboembolism associated with antipsychotic medication who were seen in a Japanese Emergency Center from January 1996 to December 2000 were reviewed. Age, gender, physical status, clinical presentation, antiphospholipid antibody, outcome, psychiatric profile, and antipsychotic medication use were examined. Seven patients had acute pulmonary thromboembolism associated with antipsychotic drug use, representing 44% of all patients with idiopathic pulmonary thromboembolism. The 7 patients developed symptoms in the early morning. More women than men were affected. In 5 cases, chlorpromazine and other phenothiazines had been prescribed, whereas in 2 cases, risperidone, a mixed serotonin 5HT(2A) and dopamine D(2) receptor antagonist, had been taken for 40 days and 6 days, respectively. In 4 cases, including the patients taking risperidone, antiphospholipid antibodies were not present. Although statistically significant conclusions can not be drawn from this study, the data suggest that patients receiving risperidone, as well as conventional phenothiazines, are at risk for acute pulmonary thromboembolism, even if otherwise healthy. Strong affinity for the 5HT(2A) receptor of the novel antipsychotic may increase coagulability and the risk of thromboembolism.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.